Pour une classe
Let
Accepté le :
Publié le :
@article{CRMATH_2002__335_6_537_0, author = {Belili, Nacereddine and Heinich, Henri}, title = {Approximation pour la distance de {Wasserstein}}, journal = {Comptes Rendus. Math\'ematique}, pages = {537--540}, publisher = {Elsevier}, volume = {335}, number = {6}, year = {2002}, doi = {10.1016/S1631-073X(02)02522-0}, language = {fr}, url = {https://www.numdam.org/articles/10.1016/S1631-073X(02)02522-0/} }
TY - JOUR AU - Belili, Nacereddine AU - Heinich, Henri TI - Approximation pour la distance de Wasserstein JO - Comptes Rendus. Mathématique PY - 2002 SP - 537 EP - 540 VL - 335 IS - 6 PB - Elsevier UR - https://www.numdam.org/articles/10.1016/S1631-073X(02)02522-0/ DO - 10.1016/S1631-073X(02)02522-0 LA - fr ID - CRMATH_2002__335_6_537_0 ER -
%0 Journal Article %A Belili, Nacereddine %A Heinich, Henri %T Approximation pour la distance de Wasserstein %J Comptes Rendus. Mathématique %D 2002 %P 537-540 %V 335 %N 6 %I Elsevier %U https://www.numdam.org/articles/10.1016/S1631-073X(02)02522-0/ %R 10.1016/S1631-073X(02)02522-0 %G fr %F CRMATH_2002__335_6_537_0
Belili, Nacereddine; Heinich, Henri. Approximation pour la distance de Wasserstein. Comptes Rendus. Mathématique, Tome 335 (2002) no. 6, pp. 537-540. doi : 10.1016/S1631-073X(02)02522-0. https://www.numdam.org/articles/10.1016/S1631-073X(02)02522-0/
[1] Transport problem and derivation, Appl. Math., Volume 26 (1999) no. 3, pp. 299-314
[2] Some asymptotic theory for boostrap, Ann. Statist., Volume 9 (1981), pp. 1196-1217
[3] J.A. Cuesta-Albertos, C. Matràn, J. Rodrı́guez-Rodrı́guez, Approximation to probabilities through uniform laws on convex sets, Preprint, 2002
Cité par Sources :